Dec 19, 2004
Hi Dr. McGovern, Please help me, Im driving myself crazy. For the past years Ive been feeling fatigued and have had severe joint pain that comes and goes and recently pain in the upper right area, in the front and back of my body, dry mouth and recently pain in my testicles. I had a potential exposure about 5 years ago. On Feb 2004 I did an antibody HCV and it was negative. On Sept 2004 I repeated the test and it was negative again. I did a Quant PCR for HCV in Nov 2004 (two weeks ago) and the result was less than 615 IU/ml (Normal value is less than 615 IU/ml according to my lab). I don't know if I should pursue a Qual PCR. I also had other very interesting results:
Direct bilirubin: 0.6 (normal is 0.1 - 0.3), Iron: 169 ug/dl (normal is 25 - 156) Ferritin serum: 442 ng/ml(normal is 28 - 365)
Can you please advice me what's next? I have a very worried wife and a couple of babies, were very concerned about them.
Is HCV Qual PCR adviced?
God bless you!
| Response from Dr. McGovern
I would not pursue any more testing whatsoever for hepatitis C. You are not infected.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool Could I Have Acute HIV Infection
- Bloody Urine After Lap Dance Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.